MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MDT SOFAMOR DANEK PUERTO RICO MFG ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number G7703513
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with cervical spondylotic myelopathy; and underwent anterior cervical discectomy and fusion at c4-c6 and corpectomy was performed at c5.On an unknown date, post-op, the alleged screw along with 3 more screws backed-out.Sinking of a titanium mesh implant was also observed.The patient sometimes experienced right shoulder pain around the time when sinking of this mesh implant was reported.Hence, the patient underwent a revision surgery, in which all the 4 backed-out screws were removed and were replaced with longer screws.The anterior plate (that was inserted in the previous surgery) came off together with the screws and was used again by performing fixation with longer screws.Although there was sinking of mesh implant, it appeared to be fit in its position; hence, it was not removed and was left implanted in the patient's body."lms" was inserted from posterior side into c4-c6 and was fastened with rod and crosslink.

Brand Name
ZEVO ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key10204277
Report Number1030489-2020-00736
Device Sequence Number13708067
Product Code KWQ
UDI-Device Identifier00643169398504
UDI-Public00643169398504
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG7703513
Device Lot NumberH5584468
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight64